# SDR 2000ZZZX256

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYR - LANDING GEAR WOULD NOT GO UP COMING OUT OF ROCHESTER NY.  LANDED IN SYRACUSE, NO PROBLEMS.  MAINTENANCE HEATED GEAR THAWING SQUAT SWITCHES. SWUNG GEAR, OPS CHECKED GOOD.
